# SDR N6WA2016072401

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 29,596 hours, 20,092 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM CREW ESCAPE HATCH.  INSPECTED CREW ESCAPE HATCH AND RESEATED IAW AMM 52-22-00, NO FURTHER LEAKS DETECTED.
